# SDR DALA2015020100812

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLERS LOCATED FWD CARGO OUTER SKIN FWD AND AFT LOWER CORNERS.  DAMAGE DOUBLERS WERE REMOVED IAW SRM 51-30-2.  NEW DOUBLERS WERE FABRICATED IAW SRM 52-05, A FIG 806D.  NEW DOUBLERS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
